Recently added item(s) ×

You have no items in your shopping cart.

Ibuprofen 200mg, 20 tablets (Ethics)

Stock: 2217384
Prices:
NZ$4.50
OR

Details

Relief from Pain and Inflammation. Ibuprofen lowers temperature, relieves pain and reduces inflammation.Effective in the relief of discomfort and pain associated with migraine and other headaches,cold and flu symptoms,rheumatic and muscular pain,period pain,backache,feverishness,dental pain and neuralgia Dosage:Adults & Children over 12 years.Initial dose,take 2 tablets with water.Then take 1-2 tablets every 4 hours (max.6 tablets in 24 hours). Not suitable for children under 12 years of age.If symptoms persist for more than 3 days,consult your doctor.
Active ingredient: Each tablet contains ibuprofen 200mg BP.
Storage:Store below 25 C. Protect from heat,light and moisture.Keep out of reach of Children. WARNING:Prolonged or excessive use could be harmful. *Do not use if you have a stomach ulcer or other stomach disorders *Do not use during the last 3 months of pregnancy *Do not use if you are allergic to ibuprofen or other anti-inflammatory medicines *Except on medical advice,do not use more than a few days at a time. *Except on medical advice,do not use with other medicines containing aspirin or other anti-inflammatory medicines. *Except on medical advice,do not use with other medicines you are regularly taking *Except on medical advice,do not use if you have asthma *Except on medical advice,do not use if you are aged 65 years or over *Except on medical advice,do not use during pregnancy

Write Your Own Review

Only registered users can write reviews. Please, log in or register

Medicines have benefits and some may have risks . Always read the label and use only as directed. If symptoms persist or you have side effects, see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.